# SDR PNSA980209

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8470Y
- Make and model: Piper PA-32-301
- Aircraft serial: 328206012
- System (JASC): 6114 · Propeller Hub Section
- Part: Zerk
- Condition: Leaking
- Location: Prop Hub
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A  FILM OF GREASE DEVELOPED ON WINDSHIELD.  RETURNED TO BASE.  REPLACED LEAKING GREASE ZERK, OPS CHECK OK.
